MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 600073552
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was smoke coming from the amplifier.
 
Additional Manufacturer Narrative
Corrected information: b5, h2 further information received from the reporting person confirmed this event is a duplicate.This event was already reported via per-2022-0170728/mdr-2022-48466.
 
Event or Problem Description
Further information received from the reporting person confirmed this event is a duplicate.This event was already reported via per-2022-0170728/mdr-2022-48466.

Brand Name
ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15790253
Report Number2184149-2022-00271
Device Sequence Number14889858
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public05414734210713
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K141050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number600073552
Device Catalogue Number100014514
Device Lot Number7653576
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer12/09/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown